Couldn't find what you looking for?

TRY OUR SEARCH!


I had been using Differin gel to treat my acne, but with no luck. My doctor recently put me on Retin A micro and told me to give it a try. Also she warned me that there is a chance I can break out from it, and my skin getting worse before it gets better. Since my skin has already been used to the Differin, do you think my skin will still break out when I start with the Retin A micro?

Loading...


RetinA, or Tretinoin, skin preparations are a family of drugs all similar to Vitamin A. In general, Retin A gels are stronger than creams because the medicine penetrates better when in a gel form. It is used to treat acne, similar to the Differin, and aged, sun damaged skin. If used over a period of years, Retin A will continue to reverse aging of the skin and can continue improving the skin’s appearance even ten years after you start treatment. With Retin A, contrary to Differin, immediately after applying, the skin may feel warm or mild stinging or even redness may occur. Some peeling of the skin may occur, so you shouldn’t let this worry you. These effects should subside as your skin adjusts to the medication, as your doctor warrants you. If they persist or become bothersome, you might inform your doctor and get back to Differin. Retin A may also increase your sun sensitivity. If you experience blistering, crusting, redness, severe burning or swelling of the skin, inform your doctor. As you see, I could recommend you to switch to Retin A if Differin really didn’t help you.
Reply

Loading...